Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 971468, 15 pages
http://dx.doi.org/10.1155/2012/971468
Research Article

A Nonmonotone Line Search Filter Algorithm for the System of Nonlinear Equations

1Department of Mathematics, Shanghai Maritime University, Shanghai 201306, China
2Xianda College of Economics and Humanities, Shanghai International Studies University, Shanghai 200083, China

Received 9 June 2012; Accepted 23 June 2012

Academic Editor: Wei-Chiang Hong

Copyright © 2012 Zhong Jin and Yuqing Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhong Jin and Yuqing Wang, “A Nonmonotone Line Search Filter Algorithm for the System of Nonlinear Equations,” Mathematical Problems in Engineering, vol. 2012, Article ID 971468, 15 pages, 2012. https://doi.org/10.1155/2012/971468.